Follow
Phan Quoc Khanh
Phan Quoc Khanh
International University, Vietnam National University Hochiminh City
Verified email at hcmiu.edu.vn - Homepage
Title
Cited by
Cited by
Year
Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems
LQ Anh, PQ Khanh
Journal of Mathematical Analysis and Applications 294 (2), 699-711, 2004
1762004
On the stability of the solution sets of general multivalued vector quasiequilibrium problems
LQ Anh, PQ Khanh
Journal of Optimization Theory and Applications 135, 271-284, 2007
1152007
Continuity of solution maps of parametric quasiequilibrium problems
LQ Anh, PQ Khanh
Journal of Global Optimization 46, 247-259, 2010
982010
On the Hölder continuity of solutions to parametric multivalued vector equilibrium problems
LQ Anh, PQ Khanh
Journal of Mathematical Analysis and Applications 321 (1), 308-315, 2006
942006
Uniqueness and Hölder continuity of the solution to multivalued equilibrium problems in metric spaces
LQ Anh, PQ Khanh
Journal of Global Optimization 37 (3), 449-465, 2007
882007
The solution existence of general variational inclusion problems
NX Hai, PQ Khanh
Journal of Mathematical Analysis and Applications 328 (2), 1268-1277, 2007
812007
Stability of solutions in parametric variational relation problems
PQ Khanh, DT Luc
Set-Valued Analysis 16, 1015-1035, 2008
802008
Existence of solutions to general quasiequilibrium problems and applications
NX Hai, PQ Khanh
Journal of Optimization Theory and Applications 133 (3), 317-327, 2007
802007
Generalized KKM-type theorems in GFC-spaces and applications
PQ Khanh, NH Quan, JC Yao
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 1227-1234, 2009
682009
On the existence of solutions to vector quasivariational inequalities and quasicomplementarity problems with applications break to traffic network equilibria
PQ Khánh, LM Luu
Journal of Optimization Theory and Applications 123, 533-548, 2004
662004
Lower semicontinuity and upper semicontinuity of the solution sets and approximate solution sets of parametric multivalued quasivariational inequalities
PQ Khanh, LM Luu
Journal of Optimization Theory and Applications 133 (3), 329-339, 2007
652007
Optimality conditions for nonsmooth multiobjective optimization using Hadamard directional derivatives
PQ Khanh, ND Tuan
Journal of optimization theory and applications 133 (3), 341-357, 2007
642007
Sensitivity analysis for multivalued quasiequilibrium problems in metric spaces: Hölder continuity of solutions
LQ Anh, PQ Khanh
Journal of Global Optimization 42, 515-531, 2008
632008
Semicontinuity of solution sets to parametric quasivariational inclusions with applications to traffic networks II: lower semicontinuities applications
LQ Anh, PQ Khanh
Set-Valued Analysis 16, 943-960, 2008
62*2008
Proper solutions of vector optimization problems
PQ Khanh
Journal of Optimization Theory and Applications 74, 105-130, 1992
621992
A projection-type algorithm for pseudomonotone nonlipschitzian multivalued variational inequalities
TQ Bao, PQ Khanh
Generalized Convexity, Generalized Monotonicity and Applications …, 2005
612005
Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems
LQ Anh, PQ Khanh
Numerical Functional Analysis and Optimization 29 (1-2), 24-42, 2008
562008
Upper semicontinuity of the solution set to parametric vector quasivariational inequalities
PQ Khanh, LM Luu
Journal of Global Optimization 32 (4), 569-580, 2005
562005
Well-posedness for vector quasiequilibria
LQ Anh, PQ Khanh, DTM Van, JC Yao
Taiwanese Journal of Mathematics 13 (2B), 713-737, 2009
542009
On Caristi-Kirk theorem and Ekeland variational principle for pareto extrema
PQ Khanh
Polish Acad. Sc., Inst. Math., 1986
531986
The system can't perform the operation now. Try again later.
Articles 1–20